UM

Browse/Search Results:  1-10 of 139 Help

Selected(0)Clear Items/Page:    Sort:
Fuzzy adaptive finite-time control design for nontriangular stochastic nonlinear systems Journal article
IEEE Transactions on Fuzzy Systems, 2019,Volume: 27,Issue: 1,Page: 172-184
Authors:  Sui S.;  Chen C.L.P.;  Tong S.
Favorite  |  View/Download:1/0  |  Submit date:2019/02/11
Multiple-input and multiple-output (MIMO) stochastic nonlinear systems  nontriangular form  state filter  stochastically finite-time control  
Deformation simulation of non-orthotropic materials Conference paper
PROCEEDINGS OF THE 16TH ACM SIGGRAPH INTERNATIONAL CONFERENCE ON VIRTUAL-REALITY CONTINUUM AND ITS APPLICATIONS IN INDUSTRY (VRCAI 2018), Tokyo, Japan, Dec. 2-3, 2018
Authors:  Wei Cao;  Xiaohua Ren;  Luan Lyu;  Enhua Wu
Favorite  |  View/Download:4/0  |  Submit date:2019/04/04
Deformation Simulation  Finite Element Method  Non-orthotropic Materials  Physically Based Animation  
Finite-Time Filter Decentralized Control for Nonstrict-Feedback Nonlinear Large-Scale Systems Journal article
IEEE TRANSACTIONS ON FUZZY SYSTEMS, 2018,Volume: 26,Issue: 6,Page: 3289-3300
Authors:  Sui, Shuai;  Tong, Shaocheng;  Chen, C. L. Philip
Favorite  |  View/Download:4/0  |  Submit date:2019/01/17
Backstepping technique  filter state observer  finite time  nonlinear large-scale systems  nonstrict-feedback form  
A New Double-Winding Vernier Permanent Magnet Wind Power Generator for Hybrid AC/DC Microgrid Application Journal article
IEEE TRANSACTIONS ON MAGNETICS, 2018,Volume: 54,Issue: 11
Authors:  Wang, Qingsong;  Niu, Shuangxia;  Ching, T. W.
Favorite  |  View/Download:3/0  |  Submit date:2019/01/17
AC/DC microgrid  double winding (DW)  time-stepping finite-element method (TS-FEM)  vernier machine  
A linearized and second-order unconditionally convergent scheme for coupled time fractional Klein-Gordon-Schrodinger equation Journal article
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018,Volume: 34,Issue: 6,Page: 2153-2179
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite  |  View/Download:15/0  |  Submit date:2018/10/30
fractional Klein-Gordon-Schrodinger equations  linearized scheme  second-order convergent  unconditionally convergent and stable  
Finite-Time Formation Control of Under-Actuated Ships Using Nonlinear Sliding Mode Control Journal article
IEEE TRANSACTIONS ON CYBERNETICS, 2018,Volume: 48,Issue: 11,Page: 3243-3253
Authors:  Li, Tieshan;  Zhao, Rong;  Chen, C. L. Philip;  Fang, Liyou;  Liu, Cheng
Favorite  |  View/Download:1/0  |  Submit date:2019/01/17
Finite-time stability  formation control  nonlinear sliding mode control  under-actuated ships  
Finite-time formation control of under-actuated ships using nonlinear sliding mode control Journal article
IEEE Transactions on Cybernetics, 2018,Volume: 48,Issue: 11,Page: 3243-3253
Authors:  Li T.;  Zhao R.;  Chen C.L.P.;  Fang L.;  Liu C.
Favorite  |  View/Download:0/0  |  Submit date:2019/02/11
Finite-time stability  formation control  nonlinear sliding mode control  under-actuated ships  
A linearized and second-order unconditionally convergent scheme for coupled time fractional Klein-Gordon-Schrödinger equation Journal article
Numerical Methods for Partial Differential Equations, 2018,Volume: 34,Issue: 6,Page: 2153-2179
Authors:  Lyu P.;  Vong S.
Favorite  |  View/Download:5/0  |  Submit date:2018/12/24
Fractional Klein-gordon-schrödinger Equations  Linearized Scheme  Second-order Convergent  Unconditionally Convergent And Stable  
Optimized Multi-Agent Formation Control Based on an Identifier-Actor--Critic Reinforcement Learning Algorithm Journal article
IEEE TRANSACTIONS ON FUZZY SYSTEMS, 2018,Volume: 26,Issue: 5,Page: 2719-2731
Authors:  Wen, Guoxing;  Chen, C. L. Philip;  Feng, Jun;  Zhou, Ning
View  |  Adobe PDF(984Kb)  |  Favorite  |  View/Download:173/24  |  Submit date:2018/10/30
Fuzzy logic systems (FLSs)  identifier-actor-critic architecture  multi-agent formation  optimized formation control  reinforcement learning (RL)  
Center of mass distribution of the Jacobi unitary ensembles: Painlevé V, asymptotic expansions Journal article
Journal of Mathematical Physics, 2018,Volume: 59,Issue: 10
Authors:  Zhan L.;  Blower G.;  Chen Y.;  Zhu M.
Favorite  |  View/Download:7/0  |  Submit date:2019/02/12